# SDR RAIA2008122900003

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 21,752 hours, 20,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: C02034
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, IT WAS DISCOVERED THAT THE EMERGENCY LIGHTS IN THE BACK HALF OF THE AIRCRAFT WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT POWER SUPPLY.  LIGHTS OPS CHECKED GOOD.
